Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 11, No. 2


  •  Sophia Wang    

Abstract

Reviewer Acknowledgements

Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 11, Number 2

 

Ahmed Saad Rashed, Zagazig University, Egypt

Alan Jalal Abdulqader, Al-Mustansiriyah University, Iraq

Amjad Salari, Razi University, Iran

Arman Aghili, University of Guilan, Iran

Denis Khleborodov, Lomonosov Moscow State University, Russia

Gane Sam Lo, Universite Gaston Berger de Saint-Louis, Senegal

Gener Santiago Subia, NUeva Ecija University of Science and Technology, Philippines

Ivan Drazic, University of Rijeka, Croatia

Maria Alessandra Ragusa, University of Catania, Italy

Maria Cecília Santos Rosa, Instituto Politecnico da Guarda, Portugal

Martin Anokye, University of Cape Coast, Ghana

Mohammad A. AlQudah, German Jordanian University, Jordan

N. V. Ramana Murty, Andhra Loyola College, India

Neha Hooda, New Jersey City University, United States

Paul J. Udoh, University of Uyo., Nigeria

Rovshan Bandaliyev, National Academy of Sciences of Azerbaijan, Azerbaijan

Sanjib Kumar Datta, University of Kalyani, India

Sergiy Koshkin, University of Houston Downtown, USA

Suzana Blesic, Italy

Vishnu Narayan Mishra, Indira Gandhi National Tribal University, India

Zhongming Wang, Florida International University, USA

 

Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education

                                                                                                                        



This work is licensed under a Creative Commons Attribution 4.0 License.
  • Issn(Print): 1916-9795
  • Issn(Onlne): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

Google-based Impact Factor (2019): 2.75

  • h-index (February 2019): 17
  • i10-index (February 2019): 39
  • h5-index (February 2019): 9
  • h5-median (February 2019): 9

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact